The core of a housing market with externalities
It is known that the core of a housing market always exists and contains a unique matching when agents have independent preferences. We show that when preferences of agents are interdependent, there are housing markets with an empty core as well as housing markets with a core containing more than one matching.
Volume (Year): 3 (2007)
Issue (Month): 57 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Federico Echenique, 2005.
"A Solution to Matching with Preferences over Colleagues,"
Game Theory and Information
- Echenique, Federico & Yenmez, M. Bumin, 2007. "A solution to matching with preferences over colleagues," Games and Economic Behavior, Elsevier, vol. 59(1), pages 46-71, April.
- Echenique, Federico & Yenmez, Mehmet B., 2005. "A Solution to Matching with Preferences over Colleagues," Working Papers 1226, California Institute of Technology, Division of the Humanities and Social Sciences.
- Federico Echenique & Mehmet B. Yenmez, 2005. "A Solution to Matching with Preferences over Colleagues," Working Papers 2005.120, Fondazione Eni Enrico Mattei.
- Bettina Klaus & Flip Klijn, 2004.
"Stable Matchings and Preferences of Couples,"
117, Barcelona Graduate School of Economics.
- Mumcu, Ayse & Saglam, Ismail, 2006. "One-to-One Matching with Interdependent Preferences," MPRA Paper 1908, University Library of Munich, Germany.
- Sasaki, Hiroo & Toda, Manabu, 1996. "Two-Sided Matching Problems with Externalities," Journal of Economic Theory, Elsevier, vol. 70(1), pages 93-108, July.
- Atila Abdulkadiroglu & Tayfun Sonmez, 1998. "Random Serial Dictatorship and the Core from Random Endowments in House Allocation Problems," Econometrica, Econometric Society, vol. 66(3), pages 689-702, May.
- Roth, Alvin E. & Postlewaite, Andrew, 1977. "Weak versus strong domination in a market with indivisible goods," Journal of Mathematical Economics, Elsevier, vol. 4(2), pages 131-137, August.
When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-07c70026. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.